It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





PLEASE HELP!!!!!

PLEASE HELP!!!!!

[ Back to Messages ]

Message

Posted by Sherry on September 21, 2000 at 22:02:52:

HELLO I JUST STARTED TAKING THE PATENTED ECA STACK YESTERDAY I FELT TOTALLY FINE BUT TODAY I FELT LIKE I WAS BLOATED ALL THE WAY TO MY CHEST AND DID NOT FEEL GOOD I TOOK 2 PILLW TWICE A DAY THE BOTTLE SAYS TO USE 2 PILLS 3 TIMES A DAY BUT THERE IS NO WAY I CAN IF I CAN'T EVEN DO THIS. wILL I STILL LOSE WEIGHT IF I TAKE IT LIKE I HAVE BEEN. PLEASE HELP. THANKS


Follow Ups




All times are GMT -7. The time now is 02:44 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!